# SDR QXEA200701344

- Difficulty date: August 20, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N347PH
- Make and model: Dhav DHC8202
- Aircraft serial: 480
- Aircraft time: 23,305 hours, 33,116 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ahrs
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2147, ADI ROLL MISMATCH.  FIRST OFFICERS ADI SHOWED 10 DEGREES RIGHT BANK AND 5 DEGREES PITCH DOWN.  REINITIALIZED AHRS.  ADI'S CHECK GOOD.  ADI ROLL MISMATCH MESSAGE EXTINGUISHED.  NO PARTS REPLACED AIRCRAFT RETURNED TO SERVICE.
